Per citar aquest document:
On the baker’s map and the simplicity of the higher dimensional Thompson groups nV
Brin, Matthew G.

Data: 2010
Resum: We show that the baker’s map is a finite product of transpositions (particularly pleasant involutions), and conclude from this that an existing very short proof of the simplicity of Thompson’s group V applies with equal brevity to the higher dimensional Thompson groups nV .
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 433-439, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_54210_07

7 p, 106.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-06-15, darrera modificació el 2016-06-11

   Favorit i Compartir